# SDR HNAA2023041000111

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 50,060 hours, 47,605 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN PTRIM INOP ON EICAS ON CLIMBOUT.  FOUND HSCU FAULT ON CMC. FOLLOWED FIM 27-43-00-810A STEP 6. R+R HSCU IAW AMM 27-40-01. OPS CHECK IAW AMM 27-40-00-700-802A. OPS CHECK GOOD. A/C OK FOR SERVICE.
